Skip to content. Skip to main navigation.

avatar

Mohsen Gheibi

Name

[Gheibi, Mohsen]
  • Visiting Professor, Department of Mathematics

Research and Expertise

  • Commutative Algebra

    My research interest is in Commutative Algebra and Homological Algebra. 

Publications

      Journal Article 2019
      • M. Gheibi and R. Takahashi, Totally Reflexive Modules and Poincare Series, J. Algebra, 520 (2019) 440-459.

        {Journal Article }

      Journal Article 2018
      • O. Celikbas, M. Gheibi, A. Sadeghi, and M.R. Zargar, Homological dimensions of rigid modules, Kyoto J. Math, Volume 58, Number 3 (2018), 639-669.

        {Journal Article }

      Journal Article 2017
      • O. Celikbas, M. T. Dibaei, M. Gheibi, A. Sadeghi, and R. Takahashi, Associated Primes and Syzygies of Linked Modules, To appear in Journal of Commutative Algebra.

        {Journal Article }

      Journal Article 2014
      • O. Celikbas, M. Gheibi, and R. Takahashi, Brauer-Thrall for Totally Reflexive Modules over Local Rings of Higher Dimension, Algebras and Representation Theory, June 2014, v. 17, Issue 3, pp 997-1008.

        {Journal Article }

      Journal Article 2011
      • M. T. Dibaei, S. H. Hassanzadeh, M. Gheibi, and A. Sadeghi, Linkage of modules over Cohen-Macaulay rings, Journal of Algebra, v. 335, Issue 1, 1 June 2011, 177-187.

        {Journal Article }

Courses

      • MATH 1426-100 Calculus I

        Calculus I

        Fall - Regular Academic Session - 2018 Download Syllabus Contact info & Office Hours
      • MATH 1426-700 Calculus I

        Calculus I

        Fall - Regular Academic Session - 2018 Download Syllabus Contact info & Office Hours